RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 11, Pages 1550–1559 (Mi de11397)  

Partial Differential Equations

On the Transition to Diffusion Chaos Through a Subharmonic Cascade of Bifurcations of Two-Dimensional Tori: Numerical Analysis

N. A. Magnitskii, S. V. Sidorov

Institute for Systems Analysis of Russian Academy of Sciences

Full text: PDF file (1912 kB)

English version:
Differential Equations, 2005, 41:11, 1626–1634

Bibliographic databases:

UDC: 517.958
Received: 27.05.2005

Citation: N. A. Magnitskii, S. V. Sidorov, “On the Transition to Diffusion Chaos Through a Subharmonic Cascade of Bifurcations of Two-Dimensional Tori: Numerical Analysis”, Differ. Uravn., 41:11 (2005), 1550–1559; Differ. Equ., 41:11 (2005), 1626–1634

Citation in format AMSBIB
\Bibitem{MagSid05}
\by N.~A.~Magnitskii, S.~V.~Sidorov
\paper On the Transition to Diffusion Chaos Through a Subharmonic Cascade of Bifurcations of Two-Dimensional Tori: Numerical Analysis
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 11
\pages 1550--1559
\mathnet{http://mi.mathnet.ru/de11397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2244095}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 11
\pages 1626--1634
\crossref{https://doi.org/10.1007/s10625-005-0322-z}


Linking options:
  • http://mi.mathnet.ru/eng/de11397
  • http://mi.mathnet.ru/eng/de/v41/i11/p1550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020